Downloads: 518

Files in This Item:
File Description SizeFormat 
0757-01.pdf1.57 MBAdobe PDFView/Open
Title: $\mathcal{D}$-Module Structures in Multi-Dimensional Nonlinear Integrable Systems(Microlocal Analysis of Differential Equations)
Authors: 高崎, 金久  KAKEN_name
Author's alias: TAKASAKI, Kanehisa
Issue Date: Jun-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 757
Start page: 1
End page: 22
URI: http://hdl.handle.net/2433/82168
Appears in Collections:Microlocal Analysis of Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.